# SDR 2007UALA05040

- Difficulty date: December 9, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 64,313 hours, 10,551 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT RUDDER TRIM INDICATOR IS HESITANT WHEN TRIM SELECTED PRIOR TO DEPARTURE.
